# SDR SWAA2015113046567

- Difficulty date: November 9, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 56,373 hours, 32,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A93501
- Condition: Delaminated
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING INTERNAL SURFACE DELAMINATED.  REPAIRED FAIRING IAW EA & SRM.
